MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 QUIK COMBO; ELECTRODE, ELECTROCARDIOGRAPH

PHYSIO-CONTROL, INC. - 3015876 QUIK COMBO; ELECTRODE, ELECTROCARDIOGRAPH
Model Number 11996
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control contacted the customer to request additional information on the patient.The customer informed physio-control that no further patient information is available.Patient fields in which information was not provided were intentionally left blank.The device was not returned to physio-control for evaluation.The cause of the reported issue could not be determined.
 
Event or Problem Description
The customer contacted physio-control to report that they were using their device on a patient and the defibrillation electrodes were not working correctly and failed to pick up an ecg rhythm through the paddles lead.Another set of defibrillation electrodes were obtained and these also failed to pick up the patient's ecg rhythm through the paddles lead.The last set of defibrillation electrodes were obtained and worked normally and the users were able to monitor the patient and continue patient care.There were no reports of any adverse effects to the patient as a result of the reported issue.

Brand Name
QUIK COMBO
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key9803189
Report Number0003015876-2020-00336
Device Sequence Number586222
Product Code DRX
UDI-Device Identifier00721902195037
UDI-Public00721902195037
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K943301
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2021
Device Model Number11996
Device Catalogue Number11996-000090
Device Lot Number910519
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2020
Initial Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1